# SDR 2003UALA00133

- Difficulty date: January 24, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Part number: 114N300333
- Part serial: A3103
- Condition: Delaminated
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAILING EDGE WEDGE SLAT NR 5 DELAMINATED.     MAJOR REPAIR ACCOMPLISHED. REPAIRED RIGHT T/E IN SHOP.
